Non-Markovianity of Gaussian channels

G. Torre, W. Roga, F. Illuminati

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We introduce a necessary and sufficient criterion for the non-Markovianity of Gaussian quantum dynamical maps based on the violation of divisibility. The criterion is derived by defining a general vectorial representation of the covariance matrix which is then exploited to determine the condition for the complete positivity of partial maps associated with arbitrary time intervals. Such construction does not rely on the Choi-Jamiolkowski representation and does not require optimization over states.
LanguageEnglish
Article number070401
Number of pages5
JournalPhysical Review Letters
Volume115
Issue number7
Early online date13 Aug 2015
DOIs
Publication statusPublished - 14 Aug 2015

Fingerprint

intervals
optimization

Keywords

  • Gaussian quantum dynamics
  • time intervals
  • Gaussian channels

Cite this

Torre, G. ; Roga, W. ; Illuminati, F. / Non-Markovianity of Gaussian channels. In: Physical Review Letters. 2015 ; Vol. 115, No. 7.
@article{15e41f2449564136b1a3e99ff8d89229,
title = "Non-Markovianity of Gaussian channels",
abstract = "We introduce a necessary and sufficient criterion for the non-Markovianity of Gaussian quantum dynamical maps based on the violation of divisibility. The criterion is derived by defining a general vectorial representation of the covariance matrix which is then exploited to determine the condition for the complete positivity of partial maps associated with arbitrary time intervals. Such construction does not rely on the Choi-Jamiolkowski representation and does not require optimization over states.",
keywords = "Gaussian quantum dynamics, time intervals, Gaussian channels",
author = "G. Torre and W. Roga and F. Illuminati",
year = "2015",
month = "8",
day = "14",
doi = "10.1103/PhysRevLett.115.070401",
language = "English",
volume = "115",
journal = "Physical Review Letters",
issn = "0031-9007",
number = "7",

}

Non-Markovianity of Gaussian channels. / Torre, G.; Roga, W.; Illuminati, F.

In: Physical Review Letters, Vol. 115, No. 7, 070401, 14.08.2015.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Non-Markovianity of Gaussian channels

AU - Torre, G.

AU - Roga, W.

AU - Illuminati, F.

PY - 2015/8/14

Y1 - 2015/8/14

N2 - We introduce a necessary and sufficient criterion for the non-Markovianity of Gaussian quantum dynamical maps based on the violation of divisibility. The criterion is derived by defining a general vectorial representation of the covariance matrix which is then exploited to determine the condition for the complete positivity of partial maps associated with arbitrary time intervals. Such construction does not rely on the Choi-Jamiolkowski representation and does not require optimization over states.

AB - We introduce a necessary and sufficient criterion for the non-Markovianity of Gaussian quantum dynamical maps based on the violation of divisibility. The criterion is derived by defining a general vectorial representation of the covariance matrix which is then exploited to determine the condition for the complete positivity of partial maps associated with arbitrary time intervals. Such construction does not rely on the Choi-Jamiolkowski representation and does not require optimization over states.

KW - Gaussian quantum dynamics

KW - time intervals

KW - Gaussian channels

UR - http://journals.aps.org/prl/

U2 - 10.1103/PhysRevLett.115.070401

DO - 10.1103/PhysRevLett.115.070401

M3 - Article

VL - 115

JO - Physical Review Letters

T2 - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 7

M1 - 070401

ER -